# SDR DALA2017030801876

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 64,797 hours, 46,483 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Fitting
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE CAM MECHANISM SUPPORT FITTING WORN, AND FAILED TORQUE CHECK. REMOVED THE TAIL CONE SUPPORT FITTING AND  REPLACED THE SHAFT AND SUPPORT FITTING IAW AMM 53-53-02 AND AMDS 5350-010770101.
